Facebook Pixel
EmpowHER Guest

Spotting and cramping a week before my period on Seasonale

By Anonymous August 26, 2010 - 2:34pm
Rate This

I have been on the pill Seasonale for about two years now. And just recently (the last two packs) I've been having light spotting and cramping the week before my period. should I be worried? I took a pregnancy test last time and it was negative. Could it be anything serious?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,
Thank you for your question. Sometimes when you do not take the Pill everyday at the same time (or if you miss a pill and play catch up) this will cause some early bleeding. Cramps on the other hand are normal for menstrual cycles so would you consider this abnormal? If this is abnormal for you, you should consult your physician if you have any concerns.
Information about the Pill Seasonale can be found here on drugs.com here, http://www.drugs.com/seasonale.html. The information about this specific Pill indicates that if you have any abnormal bleeding, you should consult your physician.
Since you know your body better than anyone else, if you are concerned make an appointment with your physician. Can you keep us updated?

August 28, 2010 - 6:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!